# SDR CALA2023120103508

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 76,141 hours, 27,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LDG GEAR FAILED TO RTRCT CHECKLIST RUN. AFTER ALT EXT DOOR RESET MAINS RET NG REMAINED DOWN. PERFORMED PSEU BITE TEST AND FOUND THESE FAULT CODES 32-61013 32-61003 32-61010 REF AMM 32-09 TASK 801 INSPECTED BOTH NOSE LANDING GEAR DOWN POSITION SENSORS S0845 AND S0853. NO VISUAL DAMAGE NOTED. CLEANED SENSORS. FOLLOWED FIM AND BOTH SENSORS SEEM TO BE IN OPTIMAL RANGE. REF FIM 32-61 TASK 803, PER TOMC NEED TO REPLACE BOTH SENSORS. PARTS USED: REF AMM TASK 32-61-51-020-801. REMOVED SENSORS S0845 AND S0853, INSTALLED NEW SENSORS S0845 AND S0853 IAW AMM 32-61-51-400-802 UP TO AND INCLUDING STEP F (3). REQUIRES STEP F (4) THRU COMPLETION. 29-2762-3-0093,QTY :1 COMPLETED STEP F.(4) TO COMPLETION OF AMM 32-61-51. SENSOR CLEARANCE IS WITHIN LIMITS AT THIS TIME AND DOWN SENSOR OPERATIONAL TEST WAS GOOD AT THIS TIME.
